# SDR AALA20011796

- Difficulty date: September 14, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRODED STRINGER SPLICE ANGLE AT FRAME 65.  REPLACED SPLICE ANGLE.  (M)
